# SDR SWIA2020061251099

- Difficulty date: May 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT HAS CHAFING ON THE UPPER AND LOWER SURFACES AT THE COWL HINGE LINE.  (C-CHECK) RO 6/8/2020 REMOVED CHAFING FROM THE UPPER AND LOWER SURFACE AT THE COWL HINGE LT ENGINE FWD MOUNT REF SRM. COMPLIED WITH ALL STEPS OF REO.  COMPLIED WITH TASK CARD AND M-337.
